# SDR SWIA202400508419

- Difficulty date: April 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231CLF PAX-DOOR FWD HANDRAIL CUP INSERTS DO NOT ALIGN.   (C-CHECK RO 5/6/2024)   REMOVED AND  INSTALLED NEW PAX-DOOR FWD HANDRAIL CUP AT FLOOR PANEL 231CLF REF CRJ-200 SRM 51-42-06 AND DWG 601R31527 REV AM. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
